Createnin level increase after take patanjali medecine this question feed

ujjwal debsarma, 22 July 2018 16:15

My father is going to dialisys from last 5 months. He take patanjali medecine and after take patanjali medechine his createnin level is increase from 7.8 to 10.96 and urea from 68 to 91. so sir please reply what should i do.

Tags: Damage, Kidney
Read Replies | Related Questions | Ask Question? | Post Reply

Doctor's Ayurvedic Advice:-

In chronic kidney failure, the function of the kidney deteriorates gradually. So the creatinine and urea levels will increase based on the function. Please let me know all the investigations to guide you further. Dialysis will be necessary to support the function of the kidneys so as to prevent complications.

Ayurvedic medicines must be taken as supportive medicines along with Allopathy advise. Please let me know the diagnosis by your allopathy doctor to guide you further.

Ayurvedic medicines like Punarnavadi Kasayam - 15ml with 60ml of warm water before food twice daily, Divya Chandraprabha Vati - 2tablets twice daily after food and Guduchyadi kwath - 2tablets twice daily before food can be taken for a month and reviewed.

Include coriander, barley, horse gram, plantain stem, and fiber. Reduce excess sweet potatoes, soya, rhubarb, spinach, parsley, nuts and salt. Good rest and sleep will be beneficial. Please follow the advise of your treating physician and suggestions must be followed based on the blood reports.

Pls. visit our store for Ayurvedic & Herbal Medicines
posted by Dr.Ramani on 14 August 2018 10:46

Reply as Guest OR Sign Up / Login


Answer length: 0 characters.


Related Questions


KIDNEY MEDICINE

asked by aledap on 17 February 2013 0:47
HI, I AM PROFESSIONAL DOCTOR OF ALLOPATHIC MEDICINE, INDIAN NATIONALITY, WORKING AT PRESENT IN RIYADH, SAUDI ARABIA. I HAVE COME ACROSS A HERBAL MEDICINE THROUGH A FRIEND RECENTLY, WHICH IS HELPING VERY SUCCESSFULLY TO ALL RENAL CASES. IF ANYBODY INTERESTED, CAN CONTACT ME ON MY EMAIL ID; sa******12@yahoo.com i have given to many patients, and without any side effects gives result in one month... Read More
Expert's Advice (YogaGuru):- Hello, Can you please share the name of the medicine? what are its ingredients and is it available in India ? Thanks in advance, Warm Regards, Yoga.. Read more

Kidney cyst

asked by khokon on 19 March 2010 15:04
Namaskar Babaji I am 58 Years old & wegh 50 Kgs. I am taking pressure tablet along with lIBRIUM-10 for tension reliver. This cyst was first detected on last October Presently I have renal inflamation .I have no sugar, no uric acid, Cholestorel is normal. I was alcholic for 20 years but for last 3years I have completetly given up. With Pranam Prabir... Read More
Expert's Advice (Dr.Vijay):- Hello, Renal cysts are fluid filled sacs in the renal pelvis or inside the kidneysThis may be hereditary, it is over looked as there wont be symptoms in many cases until the cyst causing obstructionAs you have history of hypertension, the line of treatment should be considered well in advanceUsually cysts can be treated with internal medicines. If there is chances of obstruction, then it should be.. Read more

Solution of kidney failer

asked by kamal r on 16 September 2011 18:53
swami ji, parnam, main kidney failer ke baare main koi uppay jaananaa chahata haun,, meri maa ki age 60 years hai. 05.07.2011 ko hum doctor ke paas gaye, to hamen patta challa ki meri maa ki dono kidney fail ho gai hai. aur usi deen se unka dialysis suru ho gaya. jo ki ab hafate main 3 deen hota hai. hum bahut pareshaan hai. ek tau hamari financial position teek nahi hai aur dusari taraf naukari... Read More
Expert's Advice (Dr.Vijay):- Hello, Greetings from myyog.com, If there is any kidney failure for both kidneys, then as per doctor’s suggestion, one can go for dialysis which is important, along with that, to maintain proper kidney function, one can consume ayurvedic medicines and one should not put pressure on kidneys and its function by consuming plenty of protein food etc., by understanding proper diet measures, one can.. Read more

Kidney transplant

asked by singhpoojasai on 17 August 2014 13:54
sir mera age 26 hai mera 3yr pahale kidney transplant hua hai ab mera creatine level 3 ke aas pas hai aur blood bhi 8 ya 9 point hi rah raha hai b.p bhi high ho jata hai mujhe kuch upaye... Read More
2 replies  -  Related Tags: Kidney, Kidney transplant
Expert's Advice (Dr.Vijay):- Hello, As you have undergone renal transplant and it has been more than three years of post surgery, and apparently there could be some post complications and meanwhile organ match has to be happened. As your parameters are apparently normal except bit high creatinine which can be stable at times considering your history of surgery Now, post surgery, after kidney transplant, the important thing is.. Read more





Disclaimer - Information provided on this website is not meant to substitute for the advice provided by your own physician / medical professional. We assume no liability and expressly disclaims any responsibility for individuals health conditions.